On the growth of the resolvent operators for power bounded operators

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationLinear operators
Place of PublicationWarszawa
PublisherPolish Academy of Sciences
Pages247-264
Publication statusPublished - 1997
MoE publication typeA3 Part of a book or another research book

Cite this

Nevanlinna, O. (1997). On the growth of the resolvent operators for power bounded operators. In Linear operators (pp. 247-264). Warszawa: Polish Academy of Sciences.